MAUDE Adverse Event Report: VYAIRE MEDICAL JAEGER; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL JAEGER; CALCULATOR, PULMONARY FUNCTION DATA
Model Number V-175420
Medical Device Problem Codes Mechanical Problem (1384); Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A vyaire support representative went on-site to evaluate the suspect device.The support representative performed the work order and was able installed the supplied demand valve.After testing the new demand valve with different increase volumes, all maneuvers were carried out properly by the new demand valve and the issue was resolved.The representative checked and tested the device through calibrations and test measurements and returned the device to service specifications.
 
Event or Problem Description
The customer reported during the masterscreen body/diffusion testing.The demand valve leaks.The customer reported after inspiration the patient experienced (nausea) sickness, gag reflex, and "overblown" lung.The customer reported the shutter does not open adequately after exposure time and the patients exhales next to the mouthpiece.The customer reported being unable to carry out measurements and reported the most likely cause of the issue is the demand valve assembly.The customer reported the patient left the hospital without any further action (no surgery, no treatment).The customer reported there is no patient injury associated with the event.

Brand Name
JAEGER
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8847823
Report Number9615102-2019-00107
Device Sequence Number2494664
Product Code BZC
UDI-Device Identifier04250892900216
UDI-Public(01)04250892900216
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV-175420
Device Catalogue Number175452-13
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;